Email us

FAQ

Prof M (Mujahid) Abbas

E-mail: [email protected]

Position: Extra-ordinary Professor
Academic qualifications: MSc, MPhil (Bahauddin Zakariya University, Pakistan), PhD (National College for Business Administration and Economics, Pakistan)
NRF rating: C2

Research interests:  Fixed-point theory and its applications; topological vector spaces and nonlinear operators; best approximations; fuzzy logic; Convex Optimization Theory

Publications over the past five years:

Journal articles 

Abbas M, Ali B, Amini-Harandi A  Common Fixed Point Theorem for Hybrid Pair of Mappings in Hausdorff Fuzzy Metric Spaces.  Fixed Point Theory and Applications, 225(2013), 12 pages

Abbas M, Khojasteh F  Common f-endpoint for hybrid generalized multi-valued contraction mappings.  RACSAM, (2013), DOI 10.1007/s13398-012-0107-1, 7 pages

Aydi H, Abbas M, Vetro C  Common Fixed points for multivalued generalized contractions on partial metric spaces, RACSAM, (2013), DOI 10.1007/s13398-013-0120-z, 19 pages

Abbas M, Ali B  Coupled fixed point results for multivalued mappings in Hausdorff fuzzy metric spaces.  Journal of Intelligent and Fuzzy Systems, 24(4)(2013), 871-877

Abbas M, Nazir T  A New Faster Iteration Process Applied to Constrained Minimization and Feasibility Problems, Matematicki Vesnik, 106(2013), 12 pages

Abbas M, Ali B, Mishra SN  Fixed point of multivalued Suzuki-Zamfirescu (f, g) - contraction mappings.  Matematicki Vesnik, 21(2013), 1-15

Abbas M, Nazir T, Rhoades BE  Fixed points of multivalued mapping satisfying Ciric type contractive conditions in G- metric spaces.  Hacettepe Journal of Mathematics and Statistics, 42(1)(2013), 21-29

Abbas M, Nazir T  Common fixed point of power graphic contraction pair in partial metric spaces endowed with a graph.  Fixed Point Theory and Applications, 20(2013), 14 pages

Abbas M, Nazir T, Radenovic S  Common coupled fixed points of generalized contractive mappings in partially ordered metric spaces.  Positivity, (2013), DOI 10.1007/s11117-012-0219-z, 21 pages

Abbas M, Ali B  Fixed points of Suzuki-Zamfirescu Hybrid contractions in partial metric spaces via partial Hausdorff metric.  Fixed Point Theory and Applications, 2013:21, 18 pages

Abbas M, Ali B  Suzuki type fixed point theorem for fuzzy mappings in ordered metric spaces.  Fixed Point Theory and Applications, 2013:9, 19 pages

Abbas M, Ali B, Vetro C  A Suzuki type fixed point theorem for a generalized multivalued mapping on partial Hausdorff metric spaces.  Topology and its Applications, 3(15)(2013), 553-563

Beg I, Abbas M  Common fixed point for mappings on non convex domain in fuzzy normed spaces.  The Journal of Fuzzy Mathematics, 21(2)(2013), 1-8

Abbas M, Berzig M  Global attractivity results on complete ordered metric spaces for third order difference equations.  International journal of Analysis, 2013, Article ID 486357, 12 pages (electronic article)

Abbas M, Nazir T, Radenovic S  Common fixed point of power contraction mappings satisfying (E.A) property in generalized metric spaces.  Applied Mathematics and Computations, 219(2013), 7663–7670

Beg I, Abbas M  Fixed points in CAT (0) spaces.  Functiones et Approximatio, 48(1) (2013), 51-59

Pant BD, Abbas M, Chauhan S  Coincidences and common fixed points of weakly compatible mappings in Menger spaces.  Journal of the Indian Mathematical Society, (80)(1-2)(2013), 127-139

Khan AR, Abbas M, Ali B  Tripled coincidence and common fixed point theorems for hybrid pair of mappings, Creative Mathematics and Informatics, 22(1)(2013), 53-64

Shatanawi W, Chauhan S, Postolache M, Abbas M, Radenovic S  Common fixed points for contractive mappings of integral type in G-metric spaces.  Journal of Advanced Mathematical Studies, 6(1)(2013), 53-72

Abbas M, Nazir T, Radenovic S  Common fixed point of power contraction mappings satisfying (E. A) property in generalized metric spaces.  Applied Mathematics and Computation, 219(2013), 7663-7670

Abbas M, Berzig M  Global attractivity results on complete ordered metric spaces for third-order difference equations.  International Journal of Analysis, (2013), Article ID 486357, 12 pages

Abbas M, Ali B,  Romaguera S  Fixed and periodic points of generalized contraction in metric spaces.  Fixed Point Theory and Applications, 2013, 2013:243

Abbas M, Nazir T, Gopal D  Common fixed point results for generalized cyclic power contraction mappings.  Afrika Matematika, DOI 10.1007/s13370-013-0206-y

Mustafa Z, Parvaneh V, Abbas, M, Roshan JR  Some coincidence point results for generaized (ψ, φ)-weakly contractive mappings in ordered G-metric spaces.  Fixed Point Theory and Applications, 326(2013), 23 pages

Abbas M, Ali B, Mishra SN  Fixed point of multivalued Suzuki-Zamfirescu (f, g) - contraction mappings.  Matematicki Vesnik, 21(2014), 58-72

Nazir T, Abbas M  Common fixed points of two pairs of mappings satisfying E.A- property in partial metric spaces.  Journal of Inequality and Applications, (2014), 2014:237, 12 pages

Abbas M, Ali S, Kumam P  Common fixed points in partially ordered modular function spaces.  Journal of Inequalities and Applications, (2014), 2014:78, 12 pages

Abbas M, Khan SH, Postolache M  Existence and approximation results for SKC mappings in CAT (0) spaces.  Journal of Inequalities and Applications, (2014), 2014:212, 10 pages

Khan SH, Abbas M, Nazir T  Fixed point results for generalized Chatterjea t ype contractive conditions in partially ordered G- metric spaces. The Scientific World Journal, (2014), Article ID 341751, 7 pages

Hussain N, Abbas M, Azam A, Ahmad J  Coupled coincidence point results for a generalized compatible pair with applications.  Fixed Point Theory and Applications, 2014:62 (2014), 21 pages

Khan SH, Abbas M  Common fixed points of two multivalued nonexpansive maps in Kohlenbach hyperbolic spaces.  Fixed Point Theory and Applications, (2014), 2014:181, 11 pages

Khan SH, Abbas M  Approximation of fixed point of multivalued p-nonexpansive mappings in modular function spaces.  Fixed Point Theory and Applications, (2014), 2014: 34, 9 pages

Öztürk M, Abbas M, Girgin E  Fixed points of mappings satisfying contractive condition of integral type in modular spaces endowed with a graph.  Fixed Point Theory and Applications, (2014), 2014: 220, 17 pages

Gopal D, Abbas M, Vetro C  Some new fixed point theorems in Menger PM- spaces with application to Volterra type integral equations.  Applied Mathematics and Computation, 232(2014), 955-967

Khan AR, Abbas M, Nazir T, Ionescu C  Fixed points of multivalued contractive mappings in partial metric spaces, Abstract and Applied Analysis, (2014), Article ID 230708, 9 pages

Abbas M, Ali B, Romaguera S  Generalized contraction and invariant approximation results on non-convex subsets of normed spaces.  Abstract and Applied Analysis, (2014), Article ID 391952, 5 pages

Ahmad J, Kutbi MA, Abbas M, Arshad M  Tripled coincidence and common fixed point results for two pairs of hybrid mappings, Abstract and Applied Analysis, (2014), Article ID 803729, 11 pages

Khan SH, Abbas M, Ali S  Fixed points of multivalued quasi-nonexpanisve mappings using a faster iterative process.  Acta Mathematica Scinica, 30(7)(2014), 1231-1241

Abbas M, Khalid A, Romaguera S  Fixed points of fuzzy soft mappings.  Applied Mathematics & Information Sciences, 8(5)(2014), 2141-2147

Aghajani A, Abbas M, Roshan JR, Common fixed point of generalized weak contractive mappings in partially ordered B-metric spaces.  Mathematica. Slovaca, 64(4)(2014), 941-960

Aydi H, Abbas M, Vetro C  Common Fixed points for multivalued generalized contractions on partial metric spaces, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas (RACSAM), 108(2014), 483–501

Chandok S, Khan MS, Abbas M  Common fixed-point theorems for nonlinear weakly contractive mappings.  Ukranian Mathematical Journal, 66(4)(2014), 531-537

Arshad M, Azam A, Abbas M, Shoaib A  Fixed point results of dominated mappings on a closed ball in ordered partial metric spaces without continuity.  University Politehnica of Bucharest Scientific Bulletin-Series A-Applied Mathematics and Physics, 76(2)(2014), 123-134)

Abbas M, Németh Z  Isotone projection cones and nonlinear complementary problems.  Nonlinear Analysis: Approximation Theory, Optimization and Applications, (2014), 323-346

Abbas M, Ali B, Petrusel G  Fixed points of set-valued contractions in partial metric spaces endowed with a graph, Carpathian Journal of Mathematics, 30(2)(2014), 129 - 137

Gopal D, Vetro C, Abbas M, Patel DK  Some coincidence andand periodic points results in a metric space endowed with a graph and applications.  Banach Journal of Mathematical Analysis, 9(3)(2015), 128-139

Shukla S, Abbas M  Fixed point results in fuzzy metric-like spaces.  Iranian Journal of Fuzzy Systems, 11(5)(2014), 81-92

Abbas M, Turkoglu D  Fixed point theorem for a generalized contractive fuzzy mapping.  Journal of Intelligent and Fuzzy Systems, 26(1)(2014), 33-36

Abbas M, Nazir T  A new faster iteration process applied to constrained minimization and feasibility problems.  Mathematicki Vesnik, 66(2)(2014), 223-234

Abbas M, Zulfaqar I, Radenovic S  Common fixed point of (ψ, β)-generalized contractive mappings in partially ordered metric spaces.  Chinese Journal of Mathematics, (2014), Article ID 379049, 9 pages

Rahim H, Vetro C, Abbas M, Rad GS  Tripled fixed point results for T-contractions on abstract metric spaces.  International Journal of Analysis and Applications, 6(2)((2014), 132-138

Gopal D, Vetro C, Abbas M, Patel DK  Some coincidence and periodic points results in a metric space endowed with a graph and applications.  Banach Journal of Mathematical Analysis, 9(3)(2015), 128-139

Abbas M, Alfuraidan MR, Khan AR, Nazir T  Fixed point results for a set-contractions on metric spaces with a directed graph.  Fixed Point Theory and Applications, (2015), 2015:14, 9 pages

Abbas M, Kim JK, Nazir T  Common fixed point of mapping satisfying almost generalized contractive condition in partially ordered G-metric spaces.  Journal of Computational Analysis & Applications, 19(6)(2015), 928-938

Saleem N, Ali B, Abbas, M, Raza Z  Fixed pointsof Suzuki type generalized multivalued mappings in fuzzy metric spaces with applications.  Fixed Point Theory and Applications (2015), 2015:36, 18 pages

Abbas M, Ali B, Suleiman YI Generalized coupled common fixed point results in partially ordered A-metric spaces.  Fixed Point Theory and Applications (2015), 2015:64, 24 pages

Abbas M, Ali B, Butt AR Existence and data dependence of the fixed points of generalized contraction mappings with applications. 109(2015), 603-621

Erduran A, Abbas M Fixed point theory for Suzuki Type (θ, L)-weak multivaluaed operators.  To appear in Fixed Point Theory and Applications, 15(13)(2014)

Abbas M, Illic D and Nazir T Iterative approximation of fixed points of generalized weak Presić type k-step iterative method for a class of operators. Filomat, 29(4)(2015), 713-724

Illic D, Abbas M and Nazir T Iterative approximation of fixed points of Presić operators on partial metric spaces. Mathematische Nachrichten, DOI 10.1002/mana.201400235 (2015), 1-13

Abbas M, Murtaza G and Romaguera S Soft contraction theorem. Journal of Nonlinear and Convex Analysis, 16(3)(2015), 423-435

Alshahrani M, Abbas M, Ansari QH and Homidan SA Iterative schemes for generalized nonlinear complementarity problems on isotone projection cones. Journal of convex and nonlinear Analysis, 16(2015), 1681-1697

Rahimi H, Abbas M and Rad GS Common fixed point results for four mappings on ordered vector metric spaces. FILOMAT, 29(4)(2015), 865-878

Abbas M, Hussain A, and Kummam P A Coincidence Best Proximity Point Problem in G-Metric Spaces. Abstract and Applied Analysis, (2015), Article ID 243753 (2015), 12 pages

Shukla S and Abbas M Fixed point results of cyclic contractions on product spaces. Carpathian Journal of Mathematics, 31(1)(2015), 119-126

Okeke GA and Abbas M Convergence and almost sure T- stability for a random iterative sequence generated by a generalized random operator. Journal of Inequality and Applications, (2015)146

Khan AR, Abbas M, Shehu Y and Ansari Q A general convergence theorem for multiple set split feasibility problem in Hilbert space. Carpathian Journal of Mathematics, 31(3)(2015), 349-357

Abbas M, Ali B and Suleiman I Common Fixed Points of Locally Contractive Mappings In Multiplicative Metric Spaces with Application. International Journal of Mathematics and Mathematical Sciences, (2015), Article ID 218683, 7 pages

Abbas M, Nazir T and Gopal D Common fixed point results for generalized cyclic contraction mappings. Afrika Matematika, (26)(2015), 265-273

Abbas M, Rajic VC, Nazir T and Radenovic S Common fixed point of mappings satisfying rational inequalities in ordered complex valued generalized metric spaces. Afrika Matematika, (26)(2015), 17-30

Shukla S and Abbas M Fixed points of ordered fuzzy cyclic contractions without monotone property. Asia Pacific Journal of Mathematics, 2(1)(2015), 9-19

Abbas M and Ali B Fixed fuzzy points of generalized Geraghty type fuzzy mappings on complete metric spaces. Iranian Journal of Fuzzy systems, 12(4)(2015), 133-146

Abbas M, De la Sen M and Nazir T Common fixed points of generalized rational type co-cyclic mappings in multiplicative metric spaces. Discrete Dynamics in Nature and Society, (2015), Article ID 532725, 10 pages

Abbas M, Ali B, Romaguera S Coincidence points of generalized multivalued (f, L)-almost F-contraction with applications. Journal Nonlinear Sciences and Applications 8(2015), 919-934

Abbas M, Ali B and Vetro C Fixed points of fuzzy mappings in Hausdorff fuzzy metric spaces with applications. Iranian Journal of Fuzzy systems, 12(3)(2015), 31-45

Nashine HK, Abbas M, Frigon M and VetroC Recent Developments on Fixed Point Theory in Function Spaces and Applications to Control and Optimization Problems. Journal of Function spaces, (2015), Article ID 512564, 2 pages

Abbas M, Shatanawi W and Nazir T Common Coupled Coincidence and Coupled Fixed Point of C-Contractive Mappings in Generalized Metric Spaces. Thai Journal of Mathematics 13(2)(2015), 339-353

Ali B and Abbas M Fixed point theorem for multivalued contractive mappings in fuzzy metric spaces. American Journal of Applied Mathematics, 3(3-1)(2015), 41-45

Leyew BT, Abbas M A soft version of the Knaster–Tarski fixed point theorem with applications. To appear in J. Fixed Point Theory Appl.

Alolaiyana HA, Ali B, Abbas M Fixed point results of Edelstein-Suzuki type multivalued mappings on b-metric spaces with applications. J. Nonlinear Sci. Appl. 10(2017), 1201–1214

Abbas M, Leyew BT, Khan SH A New f-Generalized Quasi Metric Space with Some Fixed Point Results and Applications. Filomat 31(11)(2017) 3157–3172

Abbas M, Rakocevic V, Leyew BT Common Fixed Points of (a-y)-Generalized Rational Multivalued Contractions in Dislocated Quasi b-Metric Spaces and Applications. Filomat 31(11)(2017) 3263–3284

 

Share this page
Last edited by Annel SmitEdit